# SDR CALA2015090300728

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 10,300 hours, 1,535 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1572614554
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR AT WS 481.10, AUX D INBD RIB, AFT UPPER RT ANGLE CRACKED WITH APPROX 4" IN LENGTH.  RT WING INBD FIXED TE AUX D, RIB CRACKED AREA, CRACK LENGTH 3".  REPAIRED IAW ECRA 5750-04814 REV PART 1 INTERIM REPAIR & FORM 44.0008 ATTACHED ITEM 1 - 11.  ACCOMPLISHED IAW LP 8225778 FOR DIP INFO.
